advertisement
Question
Posted by: Not sure | 2008/09/30

Feromid

Dear Doc, I am on a 3 month course of Feromid 50mg. I noticed ovulation and tested for it in the first month- which was positive. My period started again and I have completed the second repeat of Feromid on the 1/09, and I think I am now suppose to be ovulating. The tests comes out inconclusive and I don' t have visible signs of ovulation. (My first day of my last period was 28/08)- does the effects of Feromid change or should I just continue wiht the last repeat and then see my gynae again? Thanks for your assistance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If your last period was 28/8, then you are late with your period and should do a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement